Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Mild chest pain, diagnosed to be HTN. No relief with medicines. Suggestions?

SIR, I AM SUFFERING FROM A SMALL AND MILD PAIN IN THE LEFT SIDE OF THE CHEST , AND IT IS MILDLY EXTENDING TOWARDS LEFT HAND , NO SWETTING IS NOTICED, IT IS SINCE 3 TO 4 WEEKS, PREVIOUSLY I AM HAVING NORMAL BP STATUS AND UPTO THE PREVIOUS DAY OF THE TEST. I CONSULTED A DM CORDIOLOGIST AND A TMT, ECG , AND ECHO HAS BEEN DONE. AND BP IS AT 140 - 100, THE DOCTOR ASSURED ME THAT THE FUNCTION OF THE HEART IS GOOD AND NORMAL AND NOTHINGR TO WORRY, AND AFTER THAT HE DIAGONISED IT AS ____ HTN AND , PRESCRIBED PANTAPROZOLE, METOSARTON 25, AND AN ANTI DEPRESSENT AT NIGHT. BUT EVEN AFTER A THREE DAYS , NO NORMALCY IS NOTICED. KINDLY ADVISE ME WHAT TO DO. REGARDS.... AMARENDRABABU , YYYY@YYYY
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Hi AMARENDRABABU

If you TMT , ECHo and ECG are fine, there is nothing to worry about. Is the pain more after exertion ? If not than it is less likely to be a cardiac cause of chest pain. I would advice you to stop worrying , continue with your medications. Generally the drugs given to you take about 1-2 weeks to have some effect and once they kick in the symptoms of pain perception would reduce.

Hope this has been helpful

With regards
Dr. Om Lakhani, MD
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor